This past week I have noticed an interesting change in my protracted withdrawal symptoms. Up until now my primary symptom has been pain, headaches and neck and shoulder pain. The pain started to let up in March, and through April became more and more sporadic.
Now, instead of the pain, I find that exertion is making me feel like I just took a dose of Risperdal. I sleep much deeper and longer, like I used to on the drug, and I have very colourful dreams, which for me was a hallmark of Risperdal. Many people going through protracted withdrawal on Empowerplus have noted that they can tell which drug is currently releasing by their symptoms. For me, though, it has always been just typical detox symptoms, the pain, nausea and dizziness being the main ones. Maybe because I had so many different drugs in my system all releasing at once. So this is an interesting and not unwelcome change. Colourful dreams are far preferable to constant headaches!
Another change has been in what is triggering protracted withdrawal. Up until now I have been able to eat sweets without any problems. Yesterday, however, I made myself an ice cream sundae in honour of the beautiful day we were having, and within a few hours of eating it I felt again that clearly Risperdal-induced feeling of being very fuzzy-headed. It was even stronger than when I exercised. Many people on Empowerplus avoid sugar, now I see that I may be headed that way as well.
I was on Risperdal the longest, over 5 years, so it makes sense that it would be the last to go. This definitely feels like progress!